Sun allergy from tobra?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

missy6
New Member


Date Joined Mar 2006
Total Posts : 11
   Posted 3/22/2006 1:52 PM (GMT -7)   
hi everyone
I have been taking tobramycin and it has been causding me to get a skin allergy to the sun...i was wounering if anyone else has eperienced this side effect with this drug and if anybody has any tips for on how i can help my rash...thatnx everyone
HI Everyone


persona
New Member


Date Joined Mar 2006
Total Posts : 2
   Posted 3/22/2006 3:46 PM (GMT -7)   
eyes  Hi my son also takes tobramycin and he has a rash on his chest. He as not been in the sun yet, because not much sun yet in the UK, so he may develop a worse rash than the one he already has when the sun comes out- that may be a very long way yet in the UK scool Maybe sun protection cream may help? yeah

missy6
New Member


Date Joined Mar 2006
Total Posts : 11
   Posted 3/24/2006 7:59 AM (GMT -7)   

hi persona

I am sad to hear about yur son getting a rash...i only get min when i am in the sun..i have tried sunn screen up to SPF 50 but maybe i have to try something stronger

thanx for yur reply


HI Everyone

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 11:26 AM (GMT -7)
There are a total of 2,734,781 posts in 301,246 threads.
View Active Threads


Who's Online
This forum has 151353 registered members. Please welcome our newest member, cxyalsnt.
355 Guest(s), 15 Registered Member(s) are currently online.  Details
ResilienceR, Dc28, hypoHashimoto, tickcheckguy, astroman, 1000Daisies, mtnwife, Girlie, reminder, Paxton, fenway17, Poppie, Myself 09, Tall Allen, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer